# SDR Y2PA201809250032

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 63,580 hours, 59,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT KSFB, CORROSION WAS DISCOVERED ON SKIN AT STA 1114, LONGERON 18R. MAINTENANCE AT KSFB. REMOVED AND REPLACED LOWER SKIN FROM STA 1087-1121, LONGERON 18R-23R. REMOVED AND REINSTALLED MIDDLE SKIN FROM LONGERON 15R-18R. REMOVED AND REINSTALLED UPPER SKIN FROM LONGERON 11R-15R. REMOVED AND REPLACED LONGERON 15R FROM STA 1087-1121 AND LONGERON 11R FROM STA 1104-1121. REMOVED AND REPLACED STRAP AT STA 1121 FROM LONGERON 13R-23R. REMOVED AND REPLACED FRAME CAP AND SPLICE AT STA 1121 FROM LONGERON 15R-19R. ALL WORK DONE IAW SRM 51-30-04.
